# SDR AALA202302212971

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A320*
- Aircraft serial: 4123
- Aircraft time: 44,389 hours, 16,606 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R ON CIDS PANEL INDICATES CHECK DOOR PRESSURE. MAINTENANCE SERVICED THE R4 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A
